# SDR SWAA2022031178651

- Difficulty date: July 16, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 55,941 hours, 32,890 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#12 SPOILER HAS MULTIPLE DENTS WITH CREASES AND DELAMINATION. / REMOVED AND REPLACED #12 SPOILER WITH SERVICEABLE SPOILER PER AMM 27-62-91. REFERENCE ALL WIP'S AND SUBTASKS FOR INDIVIDUAL WORK PERFORMED. TAG NO: 583778PN ON: 113A4100-2 SN ON: 001939 PN OFF: SN OFF: 001423
